Existence of a volume preserving diffeomorphisms without periodic points on Three-Dimensional manifolds

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we show that on a smooth oriented closed 3-manifold there exists a volume preserving diffeomorphism without periodic points.

Original languageEnglish
Pages (from-to)724-726
Number of pages3
JournalProceedings of the American Mathematical Society
Volume97
Issue number4
DOIs
Publication statusPublished - 1986

Fingerprint

Periodic Points
Diffeomorphism
Diffeomorphisms
Closed
Three-dimensional

Keywords

  • A-elementary
  • Diffeomorphism
  • Periodic point
  • Volume preserving

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{54998634d8e4446a8137bfec8fb8f8a0,
title = "Existence of a volume preserving diffeomorphisms without periodic points on Three-Dimensional manifolds",
abstract = "In this paper we show that on a smooth oriented closed 3-manifold there exists a volume preserving diffeomorphism without periodic points.",
keywords = "A-elementary, Diffeomorphism, Periodic point, Volume preserving",
author = "Nobuya Watanabe",
year = "1986",
doi = "10.1090/S0002-9939-1986-0845996-1",
language = "English",
volume = "97",
pages = "724--726",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Existence of a volume preserving diffeomorphisms without periodic points on Three-Dimensional manifolds

AU - Watanabe, Nobuya

PY - 1986

Y1 - 1986

N2 - In this paper we show that on a smooth oriented closed 3-manifold there exists a volume preserving diffeomorphism without periodic points.

AB - In this paper we show that on a smooth oriented closed 3-manifold there exists a volume preserving diffeomorphism without periodic points.

KW - A-elementary

KW - Diffeomorphism

KW - Periodic point

KW - Volume preserving

UR - http://www.scopus.com/inward/record.url?scp=35148879904&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35148879904&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1986-0845996-1

DO - 10.1090/S0002-9939-1986-0845996-1

M3 - Article

AN - SCOPUS:35148879904

VL - 97

SP - 724

EP - 726

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -